


default search action
"Hamiltonian restriction of Vlasov equations to rotating isopycnic and ..."
Onno Bokhove (2005)
- Onno Bokhove:
Hamiltonian restriction of Vlasov equations to rotating isopycnic and isentropic two-layer equations. Appl. Math. Lett. 18(12): 1418-1425 (2005)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.